Sweet syndrome with panniculitis, arthralgia, episcleritis, and neurologic involvement precipitated by antibiotics.
Аннотация
BACKGROUND
Sweet syndrome is an uncommon skin condition, often idiopathic in origin although it may be reactive to various systemic conditions, recent infections, underlying malignancies, and medications.
OBJECTIVE & METHOD: To present a case highlighting a rare clinical presentation and to review the causes of Sweet syndrome with an emphasis on drug-induced etiologies.
RESULTS
We describe a 45-year-old woman who developed Sweet syndrome while receiving nitrofurantoin and ciprofloxacin for a urinary tract infection. Her course of disease was complicated by arthralgias, episcleritis, headaches, and erythema nodosum-like subcutaneous involvement. There was marked improvement with discontinuation of the inciting antibiotics and initiation of systemic steroids.
CONCLUSION
This case illustrates Sweet syndrome related to nitrofurantoin and/or ciprofloxacin. This is the second report of Sweet syndrome related to these antibiotics and the first associated with ocular, joint, and neurologic involvement.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.